# SDR AALA202303311617

- Difficulty date: March 30, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N523UW
- Make and model: Airbus A320*
- Aircraft serial: 3960
- Aircraft time: 46,945 hours, 17,321 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3L DOOR ARMING LEVER IS LOOSE. MAINTENANCE SECURED 3L DOOR ARMING LEVER PER AMM 52-22-22 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
